# SDR XNOA01147

- Difficulty date: August 20, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Hsi
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPTAIN'S HSI COURSE BAR FROZEN. R&R'D CAPTAIN'S HSI IAW A300 MM 34-21-22. OPS CHECK GOOD IAW A300 MM 34-21-22.
